# SDR AALA202207131941

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737
- Aircraft serial: 33208
- Aircraft time: 36,907 hours, 15,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED POWER SUPPLY PER AMM 33-51-06-960-806. OPERATIONAL CHECK GOOD.
